Wrong Order Of TB Drug Consumption, Is It Dangerous?
, this morning I took TB medicine with the right schedule. But tonight, when I wanted to take vitamins, what I took and what I took was the inoxin TB medicine. So in total I took this TB inoxin twice a day. How is that? Then how to take medicine in the morning? Thanks
Hi Sarah, thanks for the question for HealthReplies.com
Accidentally taking 2 Inoxins (Isoniazid and Pyridoxine) is unlikely to cause any side effects to you. The safety limit of Inoxin is quite high, it is likely not to cause dangerous side effects unless you drink excessive doses continuously or you drink very large amounts at once (up to 5-6 tablets). Some signs of overdosing on Isoniazid include:
nausea and vomiting fever appearing rash on the skin movement disorders speech disturbances vision disturbances dizziness seizures decreased consciousness If you do not find signs of overdosing on Isoniazid above, then you don't need to worry too much. Continue to take the medication as usual the next day. To overcome so that the same error does not occur, you can try to do the following things:
Separate the medicines you take from your vitamins. If the TB medicine container and your vitamins have a similar / similar shape, place the vitamin or medicine in another medicine container that has a much different shape You can also buy a medicine box that has a small partition for placing medicine that you must take per day (medicine that you must take 1 day is put in 1 box). This kind of medicine box is also good to use if you also often forget to take your medicine. Because you are taking 2 pills of the drug on the same day, you may have to go to the doctor early for control to take the drug again. Make sure you don't stop taking your TB drugs, and immediately schedule a check-up to a doctor if your medication is low.
So much information from me, hopefully it will be enough to answer
dr. irna cecilia